Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 55, NWS Green Bay, WI

August 14, 2015Oconto County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Aug 14, 2015, 3:31 PM CDT for Oconto County, Wisconsin. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 14, 2015, 3:31 PM CDT (20:31 UTC)
Expired
Aug 14, 2015, 4:15 PM CDT
In force
44 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Oconto County, WI

The radar

The Green Bay radar (KGRB), 42 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 14, 4:15 PM CDTHAIL 1.75Sobieski, WIGOLF BALL SIZE HAIL FELL IN SOBIESKI.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.5 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2015-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2294 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2015-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2294 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
950 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

008 
WUUS53 KGRB 142031
SVRGRB
WIC083-142115-
/O.NEW.KGRB.SV.W.0055.150814T2031Z-150814T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
331 PM CDT FRI AUG 14 2015

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN OCONTO COUNTY IN NORTHEASTERN WISCONSIN...

* UNTIL 415 PM CDT

* AT 331 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
  OF OCONTO...OR 16 MILES NORTHWEST OF BAY SHORE PARK...MOVING
  SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHEASTERN OCONTO COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
  KLONDIKE...PENSAUKEE...STILES...SPRUCE...LITTLE SUAMICO...
  SOBIESKI...BROOKSIDE...ABRAMS...LENA AND HICKORY CORNERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4477 8794 4476 8794 4471 8799 4470 8811
      4506 8829 4511 8812 4502 8812 4502 8805
      4481 8791
TIME...MOT...LOC 2031Z 329DEG 23KT 4483 8800 

HAIL...1.00IN
WIND...60MPH
 
$$

ECKBERG
2 follow-up statements
540 
WWUS53 KGRB 142046
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
346 PM CDT FRI AUG 14 2015

WIC083-142115-
/O.CON.KGRB.SV.W.0055.000000T0000Z-150814T2115Z/
OCONTO WI-
346 PM CDT FRI AUG 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHEASTERN OCONTO COUNTY...

AT 346 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
OCONTO...OR 9 MILES NORTHWEST OF BAY SHORE PARK...MOVING SOUTHEAST AT
25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN OCONTO COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
PENSAUKEE...STILES...LITTLE SUAMICO...SOBIESKI...OCONTO FALLS...
BROOKSIDE AND ABRAMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4477 8794 4476 8794 4471 8799 4470 8811
      4491 8822 4492 8814 4494 8802 4481 8791
TIME...MOT...LOC 2046Z 329DEG 23KT 4475 8793 

HAIL...1.00IN
WIND...60MPH
 
$$

ECKBERG
194 
WWUS53 KGRB 142055
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
355 PM CDT FRI AUG 14 2015

WIC083-142115-
/O.CON.KGRB.SV.W.0055.000000T0000Z-150814T2115Z/
OCONTO WI-
355 PM CDT FRI AUG 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHEASTERN OCONTO COUNTY...

AT 354 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF OCONTO...OR 15 MILES NORTHWEST OF BAY SHORE PARK...MOVING
SOUTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN OCONTO COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
PENSAUKEE...STILES...LITTLE SUAMICO...SOBIESKI...OCONTO FALLS...
BROOKSIDE AND ABRAMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4477 8794 4476 8794 4471 8799 4470 8811
      4491 8822 4492 8814 4494 8802 4481 8791
TIME...MOT...LOC 2054Z 337DEG 11KT 4481 8801 

HAIL...1.00IN
WIND...60MPH
 
$$

ECKBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 2:34 PM CDT, 57 minutes earlier.

Area forecast discussion, Aug 14, 2:34 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
234 PM CDT FRI AUG 14 2015

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND SATURDAY
ISSUED AT 234 PM CDT FRI AUG 14 2015

WEAK BOUNDARY EXPECTED TO DROP SOUTH ACROSS THE AREA THIS
AFTERNOON INTO THIS EVENING. SCATTERED SHOWERS AND THUNDERSTORMS
ARE EXPECTED ALONG THE BOUNDARY THROUGH EARLY EVENING...WITH THE
ACTIVITY WANING OR ENDING BY MIDNIGHT. AREAS OF FOG ARE EXPECTED
LATE TONIGHT.

HIGH PRESSURE WILL DOMINATE THE WEATHER PATTERN ON SATURDAY. IT
MAY BE A DEGREE OR TWO COOLER NEAR LAKE MICHIGAN DUE TO EAST/SOUTHEAST
FLOW. OTHERWISE...LITTLE CHANGES MADE TO LOWS TONIGHT AND HIGHS ON
SATURDAY.

.LONG TERM...SATURDAY NIGHT THROUGH FRIDAY
ISSUED AT 234 PM CDT FRI AUG 14 2015

LONG-RANGE MODELS AND ENSEMBLES CONT TO SHOW THE UPR RDG
WEAKENING/RETROGRADING FROM THE CNTRL CONUS TO THE SW CONUS THIS
WEEKEND. MEANWHILE...BROAD UPR TROFFING TO TAKE OVER FROM THE
PACIFIC NW EWD TO NRN SECTIONS OF THE GREAT LAKES EARLY NEXT WEEK
BEFORE THIS TROF SHARPENS AND PUSHES INTO THE GREAT LAKES MID-
WEEK. PCPN CHCS TO MAINLY BE TIED TO A PAIR OF CDFNTS (SUNDAY
NGT/MON AND WED/WED NGT)...HOWEVER THIS PATTERN WL BRING UNSETTLED
WEATHER CONDITIONS FOR MUCH OF NEXT WEEK. TEMPS WL BE WELL-ABOVE
NORMAL THIS WEEKEND...DROP BELOW NORMAL EARLY NEXT WEEK AND RETURN
TO NEAR NORMAL LEVELS LATER NEXT WEEK.

THE UPR RDG WL BEGIN TO GET SUPPRESSED SWD SAT NGT AS A SHORTWAVE
TROF MOVES E-NE ACROSS THE UPR MS VALLEY TOWARD SW ONTARIO. A
CDFNT ASSOCIATED WITH THE SHORTWAVET TROF IS FCST TO PUSH INTO THE
UPR MS VALLEY LATE SAT NGT...BUT ALL OF THESE WEATHER FEATURES TO
STILL BE FAR ENUF AWAY TO KEEP ANY PCPN AT BAY. LOOK FOR ANOTHER
MILD AND MUGGY NGT OVER NE WI WITH LATE NGT PATCHY FOG DEVELOPING.
MIN TEMPS TO RANGE FROM 65 TO 70 DEGS OVER MOST OF THE AREA.

WHILE MOST OF THE MID-LEVEL FORCING TO MOVE ACROSS ONTARIO...THE
CDFNT IS FCST TO MAKE SLOW PROGRESS TOWARD NW WI BY LATE SUNDAY
AFTERNOON. SINCE THERE IS STILL SOME SEMBLENCE OF A CAP OVERHEAD
AND A LACK OF A TRIGGER...HAVE KEPT THE DRY FCST INTACT OVER NE WI
WITH ANOTHER VERY WARM AND HUMID DAY ON TAP. MAX TEMPS WL RANGE
FROM THE MID 80S N-CNTRL WI...MID TO UPR 80S NEAR LAKE MI TO
AROUND 90 DEGS E-CNTRL WI.

THE CDFNT IS EXPECTED TO SLOWLY PUSH EAST AND REACH A LINE ROUGHLY
FROM NE WI TO W-CNTRL WI BY 12Z MON. INSTABILITY PARAMETERS WL
WEAKEN OVRNGT...HOWEVER THE REGION TO BE LOCATED IN THE FAVORABLE
RIGHT ENTRANCE REGION OF THE UPR JET FOR ADDITIONAL LIFT TO THE
LIFT FROM THE CDFNT. LOW-LEVEL MOISTURE TO BE ABUNDANT WITH DEW
POINTS IN THE 60S AND PW VALUES BETWEEN 1.5 AND 1.75". THE FNT
ITSELF DOES APPEAR TO BE MOVING A LITTLE SLOWER THAN THE MODELS
WERE ADVERTISING YESTERDAY...THUS HAVE LOWERED POPS SOMEWHAT FOR
E-CNTRL WI...WHILE FOCUSING THE HIGHEST POPS ALONG THE BOUNDARY.
MIN TEMPS TO RANGE FROM THE UPR 50S TO LWR 60S N-CNTRL...TO THE
UPR 60S E-CNTRL WI. THE SLOWER FRONTAL MOVEMENT TRANSLATES TO
KEEPING HIGHER POPS IN THE FCST LONGER ON MON AS THE FNT MAY NOT
CLEAR E-CNTRL WI UNTIL LATE MON AFTERNOON. N-CNTRL WI MAY BE ABLE
TO START DRYING OUT LATE IN THE DAY AS AN AREA OF HI PRES SAGS SWD
FROM ONTARIO. MAX TEMPS TO BE MUCH COOLER THAN THE WEEKEND DUE TO
ALL THE CLOUDS/PCPN IN THE VCNTY. READINGS ARE EXPECTED TO BE IN
THE LWR TO MID 70S NORTH...MID 70S TO AROUND 80S DEGS SOUTH.

MAY NEED TO CARRY A SMALL POP OVER SRN SECTIONS OF THE FCST AREA
MON EVENING AS THE FNT BEGINS TO SLOW DOWN EVEN MORE. THE BIGGER
QUESTION NOW FOR THE REST OF MON NGT INTO TUE IS HOW FAR SOUTH WL
THIS FNT GET BEFORE STALLING ALTOGETHER? OTHER THAN THE GEM...THE
OTHER MODELS ARE NOW STALLING THE BOUNDARY NEAR THE WI/IL BORDER
AS OPPOSED TO N-CNTRL WI YESTERDAY. WHILE THE REST OF MON NGT INTO
TUE MORNING APPEARS TO STAY DRY...IT IS BECOMING MORE POSSIBLE
THAT A SURGE OF ISEN LIFT FROM THE SW MAY CREEP TOWARD THE FCST
AREA TUE AFTERNOON. DUE TO THIS POSSIBILITY...HAVE ADDED A SMALL
POP TO THE FCST. MAX TEMPS FOR TUE TO GENERALLY BE IN THE LWR TO
MID 70S.

TUE NGT THRU WED DEFINITELY HAS AN UNSETTLED LOOK TO IT AS A
STRONG SHORTWAVE TROF PUSHES EWD INTO THE GREAT LAKES WITH THE OLD
FRONTAL BOUNDARY RETURNING NORTH AS A WRMFNT THRU WI. THE GFS
LOOKS QUESTIONABLE WITH REGARDS TO "BOMBING" A SFC LOW OVER WI...
HOWEVER DYNAMICS LOOK STRONG ENUF TO WARRANT HI POPS DURING THIS
PERIOD. AS ONE WOULD SUSPECT...THERE IS ALSO TIMING DIFFERENCES
WITH THIS SYSTEM...THUS POPS KEPT MAINLY IN THE CHC CATEGORY FOR
NOW. PCPN CHCS COULD VERY WELL LINGER THRU MOST OF WED NGT AS THE
SYSTEM CONTS TO LIFT NEWD INTO CANADA. A WEAK AREA OF HI PRES IS
PROGGED TO MOVE BY TO OUR SOUTH AND MAY ALLOW FOR SOME DRYING TO
TAKE PLACE. THIS HI QUICKLY DEPARTS THU NGT ALLOWING FOR A RETURN
FLOW TO DEVELOP INTO WI ON FRI. CANNOT RULE OUT SOME SHWRS OR
TSTMS FROM DEVELOPING AS THE WARMER/MORE MOIST AIR MASS TRYING TO
RETURN TO THE REGION.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1139 AM CDT FRI AUG 14 2015

VFR CONDITIONS EARLY THIS AFTERNOON WILL GIVE WAY TO SCATTERED
THUNDERSTORMS ACROSS THE REGION. THE GREATEST CONCENTRATION OF
STORMS SHOULD BE ACROSS NORTHEAST AND EAST-CENTRAL WISCONSIN.
SOME OF THE STRONGER STORMS COULD PRODUCE WIND GUSTS TO 40 KNOTS
AND DROPPING VISIBILITIES INTO THE MVFR/IFR CATEGORY FOR A BRIEF
PERIOD OF TIME. THE STORMS SHOULD DIMINISH OR END BY MID TO LATE
EVENING. AREAS OF MVFR CONDITIONS ARE EXPECTED LATE TONIGHT DUE TO
FOG WITH POCKETS OF IFR OR LOWER CONDITIONS ACROSS PORTIONS OF
NORTH-CENTRAL WISCONSIN. ANY FOG SHOULD BURN OFF BY MID-MORNING ON
SATURDAY WITH VFR CONDITIONS EXPECTED SATURDAY AFTERNOON AND
EVENING.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....ECKBERG
LONG TERM......KALLAS
AVIATION.......ECKBERG
Hazardous weather outlook, Aug 14, 11:01 AM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1101 AM CDT FRI AUG 14 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-151615-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
1101 AM CDT FRI AUG 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND THIS EVENING.
A FEW STORMS OVER NORTHEAST WISCONSIN MAY BE CAPABLE OF PRODUCING
STRONG GUSTY WINDS TO 50 MPH...SMALL HAIL AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

CHANCES FOR THUNDERSTORMS RETURN FOR SUNDAY NIGHT INTO MONDAY
NIGHT AND AGAIN TUESDAY NIGHT THROUGH THURSDAY. IT IS TOO EARLY TO
DETERMINE IF ANY OF THESE STORMS WILL BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

FORMAL SPOTTER ACTIVATION IS NOT EXPECTED THIS AFTERNOON OR TONIGHT.
HOWEVER...SPOTTER ARE REQUESTED TO REPORT WIND GUSTS OVER 40 MPH...
HAIL OVER PEA SIZE AND HEAVY RAINFALL WITH AMOUNTS OVER AN INCH.

LMZ521-522-541>543-151615-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
1101 AM CDT FRI AUG 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND THIS EVENING
THAT COULD POSE A SIGNIFICANT HAZARD TO BOATERS. STRONG GUSTY WINDS
AND FREQUENT CLOUD TO WATER LIGHTNING STRIKES ARE THE MAIN HAZARDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY NIGHT THROUGH MONDAY
NIGHT AND AGAIN TUESDAY NIGHT THROUGH THURSDAY.

ECKBERG

In the hours before

Local storm report, Aug 14, 2:41 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
241 PM CDT FRI AUG 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND GST     GILLS ROCK              45.28N 87.01W
08/14/2015  M39.00 MPH       DOOR               WI   OTHER FEDERAL

            REPORTED AT DEATHS DOOR

0237 PM     HAIL             RHINELANDER             45.63N 89.41W
08/14/2015  M0.25 INCH       ONEIDA             WI   TRAINED SPOTTER

&&

BERSCH
Local storm report, Aug 14, 2:45 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
245 PM CDT FRI AUG 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     HAIL             CALDRON FALLS RESERVOIR 45.35N 88.25W
08/14/2015  M0.25 INCH       MARINETTE          WI   CO-OP OBSERVER

&&

BERSCH
Special weather statement, Aug 14, 2:58 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
258 PM CDT FRI AUG 14 2015

WIZ018>021-030-031-073-074-142300-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-MARATHON-
SHAWANO-SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-
258 PM CDT FRI AUG 14 2015

...SCATTERED THUNDERSTORMS MOVING ACROSS PORTIONS OF NORTH-CENTRAL
AND NORTHEAST WISCONSIN THIS AFTERNOON...

AT 250 PM...DOPPLER RADAR INDICATED A CLUSTER OF SHOWERS
THUNDERSTORMS EXTENDING FROM 10 MILES SOUTHWEST OF WILLOW
RESERVOIR IN ONEIDA COUNTY TO NEAR TOMAHAWK...THEN EAST INTO
NORTHERN DOOR COUNTY. THE SHOWERS AND THUNDERSTORMS WERE MOVING
TO THE SOUTHEAST AROUND 20 MPH.

SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING WIND
GUSTS TO AROUND 40 MPH...SMALL HAIL AND LOCALLY HEAVY RAIN.

WIZ022-142300-
DOOR-
258 PM CDT FRI AUG 14 2015

...SHOWERS AND THUNDERSTORMS MOVING ACROSS DOOR COUNTY THIS
AFTERNOON...

...SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE ACROSS DOOR
COUNTY THIS AFTERNOON...FROM BAILEYS HARBOR TO NEAR GILLS ROCK.
ADDITIONAL STRONG THUNDERSTORMS WERE ALSO NOTED FROM OCONTO TO
NEAR MENOMINEE MICHIGAN. THE SHOWERS AND THUNDERSTORMS WERE MOVING
TO THE SOUTHEAST AROUND 25 MPH.

SOME OF THE STRONGER STORMS WILL PRODUCE LOCALLY HEAVY RAIN AND
SMALL HAIL. THE SHOWERS AND STORMS WILL GRADUALLY COME TO AN END
EARLY THIS EVENING.

ECKBERG
Local storm report, Aug 14, 3:18 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
318 PM CDT FRI AUG 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             2 NW ELTON              45.17N 88.87W
08/14/2015  M0.88 INCH       LANGLADE           WI   TRAINED SPOTTER

&&

BERSCH
Local storm report, Aug 14, 3:26 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
326 PM CDT FRI AUG 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND GST     SISTER BAY              45.18N 87.11W
08/14/2015  M44 MPH          DOOR               WI   C-MAN STATION

0324 PM     HAIL             MARINETTE               45.09N 87.61W
08/14/2015  E0.50 INCH       MARINETTE          WI   TRAINED SPOTTER

            SLIGHTLY LARGER THAN 1/2 INCH

&&

BERSCH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 7:27 PM CDTSpecial Weather StatementGRBForest48 min
Aug 14, 1:43 PM CDTSpecial Marine WarningGRB2 hr
Aug 14, 1:45 PM CDTSevere Thunderstorm WarningGRBMarinette30 min
Aug 14, 2:06 PM CDTSevere Thunderstorm WarningGRBDoor24 min
Aug 14, 3:13 PM CDTSevere Thunderstorm WarningGRBMarinette32 min
Aug 14, 3:34 PM CDTSevere Thunderstorm WarningGRBMarinette26 min
Aug 14, 3:35 PM CDTSpecial Marine WarningGRB85 min
Aug 14, 3:40 PM CDTSevere Thunderstorm WarningGRBMenominee, Oconto25 min
Aug 14, 4:11 PM CDTSevere Thunderstorm WarningGRBBrown, Kewaunee, Oconto, Outagamie, Shawano64 min
Aug 14, 4:37 PM CDTSpecial Weather StatementGRBLanglade38 min
Aug 14, 4:51 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Manitowoc, Outagamie, Waupaca, Winnebago24 min
Aug 14, 5:12 PM CDTSevere Thunderstorm WarningGRBCalumet, Manitowoc, Outagamie, Waupaca, Winnebago48 min
Aug 14, 5:32 PM CDTSevere Thunderstorm WarningGRBManitowoc31 min
Aug 14, 5:58 PM CDTSevere Thunderstorm WarningGRBOutagamie, Winnebago32 min
Aug 14, 6:29 PM CDTSevere Thunderstorm WarningGRBCalumet, Winnebago35 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.